# SDR DHL2005740506

- Difficulty date: March 29, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FIN STA 180 STR IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS FOR ACCESS AT VERT STAB FIN STA 180 S-8 RT AND TRIMMED OUT DAMAGED AREA SIZE 4 1/2 INCH BY 3 INCH IAW B727 SRM 55-30-4 FIG 1 AND 51-30-2.  FABRICATED REPAIR FILLER P/N BAC 1517-1367 7075T6511 SIZE 4 1/2 INCH BY 3 INCH PO NR 501953 SPLICE P/N 10134-1201 7075- T6511 PO NR 501952 SIZE 17 1/2 INCH BY 2 INCH FILLERS P/N 7075-T6 .100 SIZE 19 1/2 BY 1/2 PO NR 9001777 SPLICE P/N AND 10133-1401 7075-T6511 SIZE PO NR 501952 IAW B727 SRM 55-30-4 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIRS AT VERT STAB FIN STA 180 S-8 RT IAW B727 SRM 55-30-4 FIG 1 AND SRM 51-30-2.
